# SDR USAA2012040500008

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - FORWARD EXIT LIGHT OUTSIDE LAVATORY D IS THE WRONG COLOR, IT SHOULD BE WHITE (IS RED).  REMOVED THE FORWARD EXIT LIGHT OUTSIDE LAVATORY D AND REPLACED IT WITH A WHITE COLOR LIGHT IAW AMM 33-51-19.
